| Catalog Number |
DYNDTN1545 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the plastic tubing was too stiff, hard to tape down and orient the tubing to where the ports are facing anesthesia, and that when the rolling clamp was tightened all the way, it could still leak fluid from the end.Medline received 1 ea iv administration set; the iv gravity set was hooked up to iv pouch, the device was observed for any stiffness and was not seen to be any different from control sample on site, and the roller clamp was opened to allow flow and then closed shut and did not allow any more fluid to flow for 10 minutes.The complaint was not confirmed, and the cause was not confirmed with received sample.Investigation included review of recent complaint trends; no further action was taken because objectionable trends were not seen for this issue, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
Event or Problem Description
It was reported that the plastic tubing is too stiff, and it is hard to tape it down and orient the tubing to where the ports are facing anesthesia.Also, when you use the rolling clamp, even though it¿s tightened all the way, it can still leak fluid from the end.